# SDR SIMA20240531001

- Difficulty date: May 31, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 11,655 hours, 7,746 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURIZATION. EMERGENCY DECLARED. NO OVRWEIGHT LANDING. NO MASKS DEPLOYED. FLT DIVERTED TO MEM. REF AML 5112186 ITEM 1. PRESSURIZATION CHECK FAILED OUTFLOW VALVE NOT FULLY CLOSING PERFORMED BLEED 2 OPS CHECK PER AMM 36-11-00 OPS CHECK GOOD. PERFORMED PRESSURIZATION CONTROL CHECK PER AMM 21-31-00.
